# SDR WTAA950069

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120058
- System (JASC): 3150 · Central Warning
- Part: Circuit Breaker
- Part number: MS33202
- Condition: Tripped
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FAT - AURAL WARNING SYSTEM ACTIVATED DURING TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE RESET AURAL WARNING SYSTEM CIRCUIT BREAKER.  SYSTEM OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (X)
